# SDR DBCA2016071400004

- Difficulty date: July 10, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N314CM
- Make and model: Lear 60LEAR
- Aircraft serial: 60295
- Aircraft time: 6,924 hours, 4,900 cycles
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 2561
- Part serial: 205130149
- Condition: Failed
- Location: Generator
- Part time: 4,698 hours, 3,368 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR SPIKED TO 450 AMPS.  CREW RAN CHECKLIST, SWITCHED TO OFF,  AMPS DECREASED TO 25 ON RT AND 185 ON LT.   AFTER SHUTDOWN WITH ONLY BATTERY ON,  RT AMPS INDICATED 120+.  RETURNED TO DEPARTURE FOR MAINTENANCE.  REPLACED THE CURRENT SENSOR.  OPS CHECKED GOOD.
